Jump to content

Yet another SSRI thread


Recommended Posts

I know there is generally agreement that SSRIs can worsen symptoms and should be avoided where possible, but I haven't had any HPPD symptoms outside of visual snow and some other mild visual disturbances when VERY hungover (halos and starbursts and trails etc) for a few years now. I have started really struggling with other mental health issues though recently, I hesitate to say depression as it seems to come in some pretty extreme 'episodes' of feeling suicidal, rather than a more permanent low mood. But either way my Dr has asked me if I want SSRIs (no surprises there). Would it be really stupid to day yes? I know it's up to me at the end of the day but I can't find much on here about them re-awakening symptoms like anesthetic can do, so I was just wondering people's opinions. 

  • Upvote 3
Link to comment
Share on other sites

hi Alice...

 

Maybe try some of the alternatives 1st?

 

tDCS and TMS seem to be really helping alot of people (elctro / magnetic treatment)... Sounds and looks abit scary, but is more or less side effect free.

 

Other options include inositol, 5htp, st johns wort (though some report flare ups from them too).

Link to comment
Share on other sites

I was in a similar situation and took Prozac (fluoxetine) which left me with worsened visuals. My current closed eye visuals are pretty intense. Only took It for 9 days and it has been over a month and all intense visuals have remained. Stay away from SSRI's and other serotonin boosting drugs.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.